English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems

Chellappa, S., Feng, L., & Benner, P. (2020). Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems. International Journal for Numerical Methods in Engineering: Special Issue: Credible High-Fidelity and Low-Cost Simulations in Computational Engineering, 121(23), 5320-5349. doi:10.1002/nme.6462.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-1FE3-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0007-879C-1
Genre: Journal Article

Files

show Files
hide Files
:
1911.05235.pdf (Preprint), 749KB
Name:
1911.05235.pdf
Description:
File downloaded from arXiv at 2019-11-14 10:05
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
chellappa_3176354.pdf (Publisher version), 2MB
Name:
chellappa_3176354.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This is an open access article under the terms of the Creative Commons Attribution-NonCommercial License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited and is not used for commercial purposes. © 2020 The Authors. International Journal for Numerical Methods in Engineering published by John Wiley & Sons Ltd.

Locators

show

Creators

show
hide
 Creators:
Chellappa, Sridhar1, 2, Author              
Feng, Lihong2, Author              
Benner, Peter2, Author              
Affiliations:
1International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2019-11-122020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1911.05235
URI: http://arxiv.org/abs/1911.05235
DOI: 10.1002/nme.6462
Other: data_escidoc:3176354
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal for Numerical Methods in Engineering : Special Issue : Credible High-Fidelity and Low-Cost Simulations in Computational Engineering
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 121 (23) Sequence Number: - Start / End Page: 5320 - 5349 Identifier: -